MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR) OVATION IX; ILIAC LIMB
Model Number TV-IL1414160-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Occlusion (1984); Pain (1994)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot history records related to the subject device referenced in this complaint record were reviewed for potential contributing factors for the failure mode(s) described in this event.A review of the device quality records showed that the device(s) demonstrated compliance to established procedures and specifications at the time of manufacture.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal aortic stent graft system.Approximately four (4) months post-op, the patient presented emergently with a complaint of leg pain.A right limb and right femoral occlusion were detected with possible proximal migration of the limb.A decision was made to treat the patient with a 14x100 ovation ix iliac limb and thrombectomy which successfully resolved the occlusion.The patient was discharged post-op day 2.The patient is reported as doing well and healthy and will continue to be monitored.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned therefore no evaluation was completed.At the completion of the clinical assessment, the urgent presentation with leg pain, with occluded right limb and femoral artery, secondary endovascular procedure event is confirmed only from the discharge summary.The proximal migration of the limb extension event is unconfirmed.The device, user, procedure, procedure-related harms, or anatomy relatedness of this event could not be determined with the medical records / images available for review.The final patient status was reported as being stable.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR)
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9359178
Report Number3008011247-2019-00172
Device Sequence Number13992859
Product Code MIH
UDI-Device IdentifierM701TVIL1414160J1
UDI-Public+M701TVIL1414160J1/$$3211102FS10311853D
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Model NumberTV-IL1414160-J
Device Catalogue NumberTV-IL1414160-J
Device Lot NumberFS103118-53
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2019
Supplement Date Received by Manufacturer10/30/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION CUSTOM SEAL FILL POLYMER.; OVATION IX AORTIC MAIN BODY.; OVATION IX ILIAC LIMB (2).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR